# SDR DXTA200702729

- Difficulty date: December 28, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 6,149 hours, 3,813 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Part number: 861CAU2
- Part serial: 0981A
- Condition: Inoperative
- Location: Aoa
- Part time: 6,149 hours, 3,813 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AUTO SLAT LIGHT AT ROTATION ALONG WITH STALL EYEBROW.  NO OTHER ABNORMAL INDICATIONS.  STALL EYEBROW INDICATION UNTIL 200 KTS.  AUTO SLAT LIGHT WENT OUT 15 MIN INTO FLIGHT.  REMOVED LT AOA PROBE AND INSTALLED A MODIFIED AOA PROBE IAW FALCON 2000 AMM 27-813. PERFORMED OPERATIONAL TEST OF THE AOA PROBE IAW FALCON 2000 AMM 27-813 AND AOA PROBE ANTI-ICE TOS IAW FALCON 2000 AMM 30-300 AND OPS TESTS CHECKED GOOD. PERFORMED OPS TEST OF THE SLATS SYSTEM AND OPS TEST CHECKED GOOD IAW FALCON 2000 AMM 27-803. NO DEFECTS NOTED AT THIS TIME.
